Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2020 | Conference Paper | IST-REx-ID: 7989 | OA
Bounding radon number via Betti numbers
Z. Patakova, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
View | Files available | DOI | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Reconfiguration problems
Z. Masárová, Reconfiguration Problems, IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7960 | OA
Intersection patterns of planar sets
G. Kalai, Z. Patakova, Discrete and Computational Geometry 64 (2020) 304–323.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7230 | OA
Extending simple drawings
A.M. Arroyo Guevara, M. Derka, I. Parada, in:, Lecture Notes in Computer Science (Including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Springer Nature, 2019, pp. 230–243.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7401 | OA
Z_2-Genus of graphs and minimum rank of partial symmetric matrices
R. Fulek, J. Kyncl, in:, 35th International Symposium on Computational Geometry (SoCG 2019), Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5790 | OA
Extending partial representations of circle graphs
S. Chaplick, R. Fulek, P. Klavík, Journal of Graph Theory 91 (2019) 365–394.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857 | OA
Thrackles: An improved upper bound
R. Fulek, J. Pach, Discrete Applied Mathematics 259 (2019) 266–231.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986 | OA
A proof of the orbit conjecture for flipping edge-labelled triangulations
A. Lubiw, Z. Masárová, U. Wagner, Discrete & Computational Geometry 61 (2019) 880–898.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638 | OA
Graphs with at most one crossing
A. Silva, A.M. Arroyo Guevara, B. Richter, O. Lee, Discrete Mathematics 342 (2019) 3201–3207.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6647 | OA
The crossing Tverberg theorem
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681 | OA
Algorithmic aspects of homotopy theory and embeddability
S.Y. Zhechev, Algorithmic Aspects of Homotopy Theory and Embeddability, IST Austria, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6982 | OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, ACM Transactions on Algorithms 15 (2019).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7034 | OA
Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4
R. Fulek, J. Kynčl, Combinatorica 39 (2019) 1267–1279.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7093 | OA
On the treewidth of triangulated 3-manifolds
K. Huszár, J. Spreer, U. Wagner, Journal of Computational Geometry 10 (2019) 70–98.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 7108 | OA
Shellability is NP-complete
X. Goaoc, P. Patak, Z. Patakova, M. Tancer, U. Wagner, Journal of the ACM 66 (2019).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8182 | OA
Vanishing of all equivariant obstructions and the mapping degree
S. Avvakumov, S. Kudrya, ArXiv:1910.12628 (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8184 | OA
Stronger counterexamples to the topological Tverberg conjecture
S. Avvakumov, R. Karasev, A. Skopenkov, ArXiv:1908.08731 (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8185 | OA
Envy-free division using mapping degree
S. Avvakumov, R. Karasev, (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6556 | OA
3-manifold triangulations with small treewidth
K. Huszár, J. Spreer, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 44:1-44:20.
View | Files available | DOI | arXiv
 
2019 | Preprint | IST-REx-ID: 7950 | OA
Token swapping on trees
A. Biniaz, K. Jain, A. Lubiw, Z. Masárová, T. Miltzow, D. Mondal, A.M. Naredla, J. Tkadlec, A. Turcotte, ArXiv (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 

Search

Display / Sort

Export / Embed